# SDR ASAA0280197

- Difficulty date: June 5, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, DISCOVERED 'PART OF EMERGENCY TRACK LIGHTING INOPERATIVE'.  REPLACED WIRING AT ROW 1.  LIGHTS THEN OPERATED PROPERLY.  (M)
